MathSciNet Relay Station
MathSciNet bibliographic data
MR905337 60F15 (60F05 60F10)
Deheuvels, Paul; Devroye, Luc Limit laws of Erdős-Rényi-Shepp type. Ann. Probab. 15 (1987), no. 4, 1363–1386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement